# SDR CALA2024022800567

- Difficulty date: February 21, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 76,986 hours, 27,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) EMERGENCY LIGHTS FAILED CHECKS AT CENTER MAIN CABIN REMOVED AND REPLACED EMERGENCY LIGHT (7) POWER SUPPLIES AND (8) BATTERY PACKS IAW B737 AMM 33-51-06-960-806. SYSTEM CHECKS GOOD. SEE ATTACHED FORM 44-0008 FOR MORE DETAIL AND NON-ROUTINE CARD WILL BE WRITTEN FOR EACH COMPONENT REPLACEMENT TO SUPPORT SERVICE DIFFICULTY REPORT (SDR). DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 4135 NR 37160.
